# SDR DL75A991628

- Difficulty date: July 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N757AT
- Make and model: Boeing 757212
- Aircraft serial: 23127
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Mechanism
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT FWD ENTRY DOOR HANDLE UNLOCKED AFTER T/O AND COULD NOT BE LOCKED.  EICAS MSG R FWD ENT DOOR AND ENTRY DOOR LIGHT ON OVERHEAD PANEL CAME ON.  ADJUSTED LOWER GATE AND STOP PINS PER MM.
